Divergences in formal variational calculus and boundary terms in Hamiltonian formalism

Tom 39 / 1997

Vladimir Soloviev Banach Center Publications 39 (1997), 373-388 DOI: 10.4064/-39-1-373-388

Streszczenie

It is shown how to extend the formal variational calculus in order to incorporate integrals of divergences into it. Such a generalization permits to study nontrivial boundary problems in field theory on the base of canonical formalism.

Autorzy

  • Vladimir Soloviev

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek